Diffusive influence systems

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Influence systems seek to model how influence, broadly defined, spreads across a dynamic network. We build a general analytical framework which we then use to prove that, while Turing-complete, influence dynamics of the diffusive type is almost surely asymptotically periodic. In addition to resolving the dynamics of a widely used family of multiagent systems, we introduce a general renormalization method for the bifurcation analysis of multiagent systems.

Original languageEnglish (US)
Pages (from-to)1403-1442
Number of pages40
JournalSIAM Journal on Computing
Issue number5
StatePublished - 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Computer Science
  • General Mathematics


  • Chaos
  • Dynamic networks
  • Dynamical systems
  • Influence systems
  • Limit cycles
  • Natural algorithms
  • Renormalization


Dive into the research topics of 'Diffusive influence systems'. Together they form a unique fingerprint.

Cite this